# SDR SWIA202163211

- Difficulty date: October 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANNISTER 1-1 HAS A CRACKED ATTACH BRACKET, CRACK IN FLANGE ATTACHED TO INBOARD RIB. MARKED   (C CHECK RO 12-19-21)    REMOVED AND REPLACED R/H SLAT TRACK CANISTER 1-1 MOUNTING BRACKET. REF (CRJ-700 SRM 51-42-21-001-001-A01) AND (REO 670-57-41-475, REV -- DATED 2021-11-03)
